| Model Number |
MCS-P3-31-AOA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Complete Heart Block (2627)
| Date of Event |
08/23/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: conduction disturbances are known potential adverse effects associated with any cardiac or thoracic procedure (open or catheter-based) and can be resolved with medical treatment or the implant of a permanent pacemaker (with the risk-benefit ratio in favor of implant of the percutaneous aortic valve).A conduction disturbance does not indicate a device malfunction or potential manuf acturing issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that one day following the implant of this transcatheter bioprosthetic valve, a permanent pacemaker was implanted due to complete heart block (chb).No additional adverse patient effects were reported.